Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 28, NWS Caribou, ME

June 8, 2011Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 8, 2011, 8:31 PM EDT for Aroostook County, Maine. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 8:31 PM EDT (00:31 UTC)
Expired
Jun 8, 2011, 8:57 PM EDT
In force
26 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 35 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 7:27 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.5 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS51 KCAR 090031
SVRCAR
MEC003-090115-
/O.NEW.KCAR.SV.W.0028.110609T0031Z-110609T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
831 PM EDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...

* UNTIL 915 PM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING SILVER DOLLAR SIZE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
  LOCATED 15 MILES WEST OF MONTICELLO...OR 20 MILES NORTHWEST OF 
  HOULTON...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LITTLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHERN MAINE.

&&

LAT...LON 4623 6831 4641 6827 4638 6777 4616 6777
TIME...MOT...LOC 0031Z 278DEG 27KT 4631 6815

$$

NOUHAN
2 follow-up statements
674 
WWUS51 KCAR 090051
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
851 PM EDT WED JUN 8 2011

MEC003-090115-
/O.CON.KCAR.SV.W.0028.000000T0000Z-110609T0115Z/
AROOSTOOK ME-
851 PM EDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL AROOSTOOK COUNTY...

AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF MONTICELLO...OR 13 MILES NORTHWEST OF
HOULTON...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LITTLETON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHERN MAINE.

&&

LAT...LON 4625 6810 4636 6809 4638 6777 4616 6777
TIME...MOT...LOC 0050Z 278DEG 27KT 4629 6795

$$

NOUHAN
180 
WWUS51 KCAR 090057
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
857 PM EDT WED JUN 8 2011

MEC003-090107-
/O.CAN.KCAR.SV.W.0028.000000T0000Z-110609T0115Z/
AROOSTOOK ME-
857 PM EDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AROOSTOOK COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHERN MAINE.

LAT...LON 4625 6810 4636 6809 4638 6777 4616 6777
TIME...MOT...LOC 0057Z 278DEG 27KT 4628 6787

$$

NOUHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:15 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 8, 6:15 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
615 PM EDT WED JUN 8 2011

.SYNOPSIS...
A STATIONARY FRONT OVER NORTH CENTRAL MAINE WILL LIFT SLOWLY BACK
NORTH AS A WARM FRONT TONIGHT. A STRONG COLD FRONT WILL APPROACH
ON THURSDAY AND CROSS THE AREA THURSDAY AFTERNOON...FOLLOWED BY
STRONG CANADIAN HIGH PRESSURE FRIDAY AND SATURDAY.
&&

.NEAR TERM /THROUGH THURSDAY/...
HEAVY THUNDERSTORMS HAVE FORMED OVER FAR NORTHERN MAINE.
THUNDERSTORMS WILL CONTINUE INTO THE EVENING AS WARM AIR MOVING
NORTH BENEATH RELATIVELY COOLER AIR ALOFT CONTINUES TO DEVELOP
CONVECTION...MAINLY OVER NORTHERN AND WESTERN AREAS. A COLD FRONT
WILL PUSH DOWN ACROSS THE AREA DURING THE MORNING AND MIDDAY.
SHOWERS AND SOME EMBEDDED THUNDERSTORMS ARE LIKELY WITH THIS
FRONT. THE STRONGEST STORMS THURSDAY MAY BE DOWNEAST AS THE FRONT
WILL BE REACHING SOUTHERN AREAS JUST AFTER THE MIDDAY HEATING.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THE MODELS ARE IN GOOD AGREEMENT FOR THE SHORT TERM PERIOD. A LOW
OVER NORTHERN QUEBEC WITH ITS ASSOCIATED COLD FRONT EXTENDING
SOUTH THROUGH NORTHWESTERN MAINE. SIGNIFICANT INSTABILITY IS
EXPECTED WITH THE FRONT AS IT MOVES THROUGH THE STATE. POTENTIAL
FOR DAMAGING WINDS AND LARGE HAIL WILL PROGRESS ACROSS THE STATE
FROM THE NORTHWEST TO SOUTHEAST. THE THUNDERSTORM THREAT WILL
DIMINISH ONCE THE FRONT MOVE INTO THE MARINE AIR...HOWEVER STONG
WINDS AND HAIL MAY PERSIST INTO THE NEAR SHORE COASTAL WATERS. A
HIGH PRESSURE RIDGE ACROSS CENTRAL CANADA. BY THURSDAY EVENING THE
FRONT WILL BE ALONG THE COAST OF MAINE WITH THE HIGH PRESSURE
RIDGE BUILDING INTO NORTHWESTERN MAINE. BY FRIDAY MORNING THE
FRONT WILL BE EAST OF NOVA SCOTIA AND THE HIGH PRESSURE RIDGE WILL
BE BUILT ACROSS MAINE. THE HIGH PRESSURE RIDGE WILL DOMINATE THE
WEATHER THROUGH SATURDAY AFTERNOON...GIVING WAY TO A LOW PRESSURE
SYSTEM MOVING NORTHEAST OUT OF THE CENTRAL PLAINS. THIS LOW WILL
BEGIN TO AFFECT THE AREA BY THE END OF THE PERIOD.

LOADED BLENDED NAM/GFS/MOS FOR SKY...POP...WIND...AND CLOUDS.
USED MATCH GUIDANCE FOR MAX AND MIN TEMPS. PLUS 15 PERCENT FOR
GUSTS OVER LAND 20 PERCENT OVER WATER. NAWAVE 4 FOR SEAS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A LARGE DRY HIGH PRESSURE SYSTEMS WILL BE MOVING OFF TO THE EAST
SATURDAY NIGHT AS A TROUGH OF LOW PRESSURE SLIDES IN FROM THE GREAT
LAKES REGION. THIS WILL BRING INCREASING CLOUDS SATURDAY NIGHT WITH
A CHANCE FOR SOME SHOWERS MOVING IN LATE AT NIGHT. THE GFS CURRENTLY
SHOWS A STRONG...MORE CONSOLIDATED LOW AND THEREFORE A MORE SOLID
AREA OF RAIN ACROSS THE AREA LATE SATURDAY NIGHT INTO SUNDAY. THE
ECMWF SEEMS TO SPLIT THE LOW WITH ONE LOW MOVING INTO SOUTHERN
QUEBEC AND ANOTHER FORMING OFF THE NEW ENGLAND COAST WITH MORE
SPOTTY RAIN. UPPER LEVEL LOW PRESSURE MOVING OVER WILL BRING
MOSTLY CLOUDY...COOL AND UNSETTLED CONDITIONS MONDAY INTO EARLY
TUESDAY. HOWEVER...AT PRESENT...IT LOOKS LIKE THE SYSTEM WILL BE
PROGRESSIVE AND BY MID WEEK A RETURN TO RIDGING AND DRY WEATHER
WILL BUILD OVER THE AREA.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM:

SHORT TERM: MVFR CONDITIONS WITH PERIOD OF IFR IN SHOWERS AND
THUNDERSTORMS THROUGH EARLY FRIDAY MORNING. VFR CONDITIONS WILL
PREVAIL THROUGH THE REMAINER OF THE PERIOD. EARLY MORNING FOG
COULD SET UP FOR BHB SATURDAY NIGHT UNDER A SOUTHERLY FLOW.

&&

.MARINE...
NEAR TERM:

SHORT TERM: WINDS AND SEAS BELOW SMALL CRAFT LEVELS THROUGH THE
PERIOD. SHOWERS AND THUNDERSTORMS THURSDAY NIGHT. THE THUNDERSTORM
THREAT WILL DIMINISH ONCE THE FRONT MOVE INTO THE MARINE
AIR...HOWEVER STONG WINDS AND HAIL MAY PERSIST INTO THE NEAR SHORE
COASTAL WATERS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...HEWITT/BLOOMER
SHORT TERM...NORTON
LONG TERM...BLOOMER
AVIATION...HEWITT
MARINE...HEWITT/NORTON
Hazardous weather outlook, Jun 8, 3:44 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
344 PM EDT WED JUN 8 2011

MEZ001>006-010-011-015>017-029>032-091945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
344 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON INTO THE EVENING
COULD CONTAIN VERY HEAVY RAINFALL...STRONG GUSTY WINDS AND DANGEROUS
CLOUD TO GROUND LIGHTNING. HAIL IS POSSIBLE IN ANY OF THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FOR THURSDAY. SOME
THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-091945-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
344 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

In the hours before

Local storm report, Jun 8, 7:13 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
713 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 E NEW SWEDEN          46.94N 68.06W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            GARAGE MOVED IN TO ROAD ON PLANTE ROAD.

&&

MIKEH
Local storm report, Jun 8, 7:31 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
731 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            BARN DESTROYED ON BRISSETTE ROAD.

0720 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN ASHLAND.

0720 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN CARIBOU.

&&

MIKEH
Local storm report, Jun 8, 7:49 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
749 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            NUMEOROUS TREES AND POWERLINES DOWN ON ALBAIR ROAD.

0700 PM     TSTM WND DMG     3 E NEW SWEDEN          46.94N 68.06W
06/08/2011                   AROOSTOOK          ME   PUBLIC

            GARAGE MOVED IN TO ROAD ON PLANTE ROAD.

0700 PM     TSTM WND DMG     6 NNE CARIBOU           46.94N 67.96W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            BARN DESTROYED ON BRISSETTE ROAD.

0720 PM     TSTM WND DMG     ASHLAND                 46.63N 68.41W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN IN ASHLAND.

0720 PM     TSTM WND DMG     CARIBOU                 46.86N 68.01W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN CARIBOU.

&&

MIKEH
Local storm report, Jun 8, 8:03 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
803 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     LORING                  46.94N 67.89W
06/08/2011                   AROOSTOOK          ME   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN

&&

PF
Local storm report, Jun 8, 8:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
807 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      FORT KENT               47.26N 68.59W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            TWO FEET OF WATER ON MAIN STREET

&&

LEEF
Local storm report, Jun 8, 8:15 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
815 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      4 ESE FORT KENT         47.24N 68.51W
06/08/2011                   AROOSTOOK          ME   LAW ENFORCEMENT

            CULVERTS AND PARTS OF NORTH PERLEY BROOK ROAD WASHED OUT.

&&

LEEF

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:29 PM EDTSevere Thunderstorm WarningCARPiscataquis46 min
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis41 min
Jun 9, 3:09 PM EDTSevere Thunderstorm WarningCARAroostook16 min
Jun 9, 3:34 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 9, 3:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 9, 4:02 PM EDTTornado WarningCARAroostook28 min
Jun 9, 4:10 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 9, 5:23 PM EDTSevere Thunderstorm WarningCARPiscataquis52 min
Jun 9, 6:22 PM EDTSevere Thunderstorm WarningCARPenobscot38 min
Jun 9, 7:00 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington45 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.